Alert archive / Kansas / Wind Advisories in 2012
Wind Advisory 16, NWS Dodge City, KS
NWS Dodge City, KS issued this wind advisory at Mar 25, 2012, 3:48 PM CDT for 25 counties in Kansas. It took effect at Mar 26, 2012, 1:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2012, 3:48 PM CDT (20:48 UTC)
- In effect from
- Mar 26, 2012, 1:00 PM CDT
- Expired
- Mar 26, 2012, 9:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Dodge City, KS
All 25 counties
Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 33 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.8 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 597 J/kg
- Mixed-layer CIN
- -238 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
522 WWUS73 KDDC 252048 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 348 PM CDT SUN MAR 25 2012 ...EXPECT A WINDY MONDAY AFTERNOON... .A HIGH PRESSURE RIDGE WILL SLIDE EAST TONIGHT, AND A DRY LINE WILL FORM IN EASTERN COLORADO DURING MONDAY MORNING. AT THE SAME TIME, A COLD FRONT WILL APPROACH FROM THE NORTHWEST MONDAY, TIGHTENING THE PRESSURE GRADIENT ACROSS SOUTHWESTERN KANSAS. THIS WILL RESULT IN STRONG SOUTH WINDS DURING THE AFTERNOON. KSZ030-031-043>046-061>066-074>080-084>089-261015- /O.NEW.KDDC.WI.Y.0016.120326T1800Z-120327T0200Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...ELKHART...RICHFIELD...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION 348 PM CDT SUN MAR 25 2012 /248 PM MDT SUN MAR 25 2012/ ...WIND ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ MONDAY. * TIMING...WINDS WILL INCREASE AFTER NOON MONDAY AND BLOW STRONG THROUGH 9 PM CDT. * WINDS...SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 40 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL, LIGHTWEIGHT ITEMS SUCH AS LAWN FURNITURE AND TRASH CONTAINERS CAN BE EASILY TOSSED AROUND BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 12
4 follow-up statements
664 WWUS73 KDDC 260208 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 908 PM CDT SUN MAR 25 2012 ...EXPECT A WINDY MONDAY AFTERNOON... .A HIGH PRESSURE RIDGE WILL SLIDE EAST OVERNIGHT...AND A DRY LINE WILL FORM IN EASTERN COLORADO DURING MONDAY MORNING. AT THE SAME TIME... A COLD FRONT WILL APPROACH FROM THE NORTHWEST MONDAY... TIGHTENING THE PRESSURE GRADIENT ACROSS SOUTHWESTERN KANSAS. THIS WILL RESULT IN STRONG SOUTH WINDS DURING THE AFTERNOON. KSZ030-031-043>046-061>066-074>080-084>089-261015- /O.CON.KDDC.WI.Y.0016.120326T1800Z-120327T0200Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...ELKHART...RICHFIELD...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION 908 PM CDT SUN MAR 25 2012 /808 PM MDT SUN MAR 25 2012/ ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ MONDAY. * TIMING...WINDS WILL INCREASE AFTER NOON MONDAY AND BLOW STRONG THROUGH 9 PM CDT. * WINDS...SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 40 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL... LIGHTWEIGHT ITEMS SUCH AS LAWN FURNITURE AND TRASH CONTAINERS CAN BE EASILY TOSSED AROUND BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
438 WWUS73 KDDC 260910 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 410 AM CDT MON MAR 26 2012 ...EXPECT WINDY CONDITIONS THIS AFTERNOON... A COLD FRONT WILL APPROACH FROM THE NORTHWEST TODAY...TIGHTENING THE PRESSURE GRADIENT ACROSS SOUTHWESTERN KANSAS. THIS WILL RESULT IN STRONG SOUTH WINDS DURING THE AFTERNOON. KSZ030-031-043>046-061>066-074>080-084>089-261715- /O.CON.KDDC.WI.Y.0016.120326T1800Z-120327T0200Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...ELKHART...RICHFIELD...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION 410 AM CDT MON MAR 26 2012 /310 AM MDT MON MAR 26 2012/ ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. * TIMING...WINDS WILL INCREASE AFTER NOON MONDAY AND BLOW STRONG THROUGH 9 PM CDT. * WINDS...SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 40 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL... LIGHTWEIGHT ITEMS SUCH AS LAWN FURNITURE AND TRASH CONTAINERS CAN BE EASILY TOSSED AROUND BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HOVORKA 42
472 WWUS73 KDDC 261709 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1209 PM CDT MON MAR 26 2012 ...WINDY CONDITIONS EXPECTED THIS AFTERNOON... A WEAK COLD FRONT AND AN ASSOCIATED SURFACE TROUGH WILL APPROACH FROM THE WEST TODAY...TIGHTENING THE PRESSURE GRADIENT ACROSS WESTERN KANSAS. THIS WILL RESULT IN STRONG SOUTH WINDS THIS AFTERNOON AND EARLY EVENING. KSZ030-031-043>046-061>066-074>080-084>089-270200- /O.CON.KDDC.WI.Y.0016.120326T1800Z-120327T0200Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...ELKHART...RICHFIELD...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION 1209 PM CDT MON MAR 26 2012 /1109 AM MDT MON MAR 26 2012/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. * TIMING...WINDS WILL INCREASE THIS AFTERNOON BECOMING FAIRLY STRONG THROUGH 9 PM CDT. * WINDS...SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 40 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL... LIGHTWEIGHT ITEMS SUCH AS LAWN FURNITURE AND TRASH CONTAINERS CAN BE EASILY TOSSED AROUND BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 32
264 WWUS73 KDDC 270154 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 854 PM CDT MON MAR 26 2012 KSZ030-031-043>046-061>066-074>080-084>089-270300- /O.EXP.KDDC.WI.Y.0016.000000T0000Z-120327T0200Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...ELKHART...RICHFIELD...HUGOTON...MOSCOW... LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION 854 PM CDT MON MAR 26 2012 /754 PM MDT MON MAR 26 2012/ ...WIND ADVISORY WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS EVENING. WIND SPEEDS AT WIND ADVISORY CRITERIA ARE NO LONGER EXPECTED... HOWEVER...SOUTHERLY WINDS OF 25 TO 30 MPH WITH GUSTS TO 35 MPH WILL STILL BE POSSIBLE ACROSS THE REGION THROUGH THE LATE EVENING HOURS. $$ SUGDEN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Mar 25, 12:38 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Mar 25, 12:38 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 1238 PM CDT SUN MAR 25 2012 ...UPDATED AVIATION DISCUSSION... .SHORT TERM...(TODAY THROUGH TONIGHT) ISSUED AT 320 AM CDT SUN MAR 25 2012 AN UPPER LEVEL RIDGE WILL BE POSITIONED ACROSS THE PLAINS AND A SURFACE HIGH WILL BE POSITIONED ACROSS THE CENTRAL PLAINS THROUGHOUT THE SHORT TERM PERIOD. THIS WILL ALLOW FOR MOSTLY CLEAR SKIES AND DRY CONDITIONS TO CONTINUE ACROSS WESTERN KANSAS. A WEAK TROUGH OF LOW PRESSURE WILL ALSO BE FOUND ACROSS EASTERN COLORADO THROUGHOUT THE SHORT TERM PERIOD AND SOUTHERLY FLOW TO BE OBSERVED THROUGH TOMORROW NIGHT. THE SOUTHERLY WINDS WILL HELP BRING ADDITIONAL LOW LEVEL MOISTURE INTO WESTERN KANSAS AND MODELS ARE SUGGESTING DEWPOINTS OF 50 TO 55 DEGREES TO BE PRESENT. DENSE FOG IS ANTICIPATED TO FORM ACROSS FAR WESTERN KANSAS TOWARDS SUNRISE THIS MORNING WITH PATCHY FOG POSSIBLE ELSEWHERE. SEE THE DENSE FOG ADVISORY AND HWO PRODUCTS FOR MORE INFORMATION. ANY FOG THAT DOES FORM SHOULD BURN OFF BY 14Z LEAVING MOSTLY CLEAR SKIES IN IT'S WAKE. THE PRESSURE GRADIENT WILL TIGHTEN LATE IN THE MORNING INTO THE AFTERNOON AS LEE TROUGHING STRENGTHENS ACROSS EASTERN COLORADO AND THE ATMOSPHERE MIXES. SOUTH WINDS AT 20 TO 25 MPH ARE POSSIBLE WITH SOME GUSTS AROUND 30 MPH. MODELS SHOW THAT 850 TEMPS SHOULD BE IN THE UPPER TEENS TO LOWER 20S IN THE AFTERNOON AND AS THIS MIXES DOWN TO THE SURFACE HIGHS IN THE UPPER 70S WILL BE POSSIBLE WITH A FEW PLACES REACHING THE LOWER 80S. WINDS DECREASE TO AROUND 15 MPH TONIGHT WITH DRY CONDITIONS CONTINUING. HIGH CLOUDS ARE ANTICIPATED TO MOVE INTO WESTERN KANSAS AFTER MIDNIGHT AS AN UPPER LEVEL MOISTURE INCREASES. WITH WINDS AROUND 15 MPH AND HIGH CLOUDS PRESENT FOG IS NOT ANTICIPATED AT THIS TIME. DEWPOINTS AROUND 55 DEGREES WILL BE PRESENT TONIGHT AND LOWS ARE ONLY FORECAST TO ONLY DROP INTO THE LOWER TO MID 50S. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 420 AM CDT SUN MAR 25 2012 FOR MONDAY A STRONG NEGATIVELY TILTED UPPER LEVEL SHORTWAVE WILL MOVE RAPIDLY FROM THE SOUTHWEST CONUS AND INTO THE WESTERN HIGH PLAINS OF WYOMING INTO EASTERN COLORADO BY EVENING. ALL MODELS NOW SHOWING THE SURFACE WINDS TO REMAIN SOUTHERLY ALL THE WAY TO THE COLORADO BORDER THROUGH 7 PM MONDAY. SO WITH A LACK OF A DRYLINE PUSH AND HIGHER RELATIVE HUMIDITIES WILL NOT GO WITH A FIRE WEATHER WATCH AT THIS TIME. ALSO WITH A LACK OF MOISTURE CONVERGENCE AND A STRONG CAP WILL ONLY GO WITH AN ISOLATED THUNDERSTORM FOR THE AFTERNOON IN THE FAR WEST. CIRRUS OVERCAST IN THE MORNING WILL GIVE WAY TO CLEARING SKIES IN THE FAR WEST LATE SO LOWERED HIGH TEMPS A BIT IN THE EAST FA. WINDS WILL INCREASE TO WIND ADVISORY CRITERIA BY AFTERNOON INTO EARLY EVENING AT 25 TO 35 MPH WITH A STRONG PRESSURE GRADIENT. THE DRYLINE AND COLD FRONT PUSH ACROSS WESTERN KANSAS MONDAY NIGHT AND WILL KEEP ISOLATED TO AROUND 20 POPS GOING. NOT VERY CONFIDENT OF GETTING MUCH OF ANYTHING FOR PRECIPITATION AS THE COLD POOL ASSOCIATED WITH THE UPPER TROUGH STAYS WELL NORTH. FOR TUESDAY THE UPPER LEVEL TROUGH MOVES INTO THE GREAT LAKES LEAVING BEHIND A STALLED OUT FRONTAL BOUNDARY NEAR MEDICINE LODGE. WILL LEAVE SOME SMALL POPS IN THAT AREA MAINLY FOR TUESDAY NIGHT. ABUNDANT LOW LEVEL MOISTURE MOVES BACK INTO SOUTHWESTERN KANSAS ON WEDNESDAY JUST NORTH OF A FRONTAL BOUNDARY AND WILL LEAVE A CHANCE OF ELEVATED THUNDER MAINLY IN THE FAR EAST. FOR THURSDAY INTO SATURDAY, CHANCES OF THUNDERSTORMS INCREASE FROM EAST TO WEST WITH SOME UPPER AIR DISTURBANCES. THE NEW ECMWF HAS A DEEPER UPPER LEVEL TROUGH INTO THE PLAINS ON SATURDAY. WILL INCREASE POPS FROM 20 PERCENT IN THE EAST ON THURSDAY TO AROUND 30 PERCENT ON FRIDAY INTO SATURDAY, MAINLY EAST OF A LINE FROM DIGHTON TO MEADE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1230 PM CDT SUN MAR 25 2012 AS A UPPER RIDGE OF HIGH PRESSURE MIGRATES EAST, SOUTHEAST WINDS WILL BECOME MORE SOUTH THIS EVENING, BUT CONTINUE BLOWING IN THE 15G25KT RANGE THROUGH MIDNIGHT, BEFORE SETTLING INTO SOUTHEAST WINDS OF 11 TO 13 KNOTS. A CIG IN THE BKN-OVC200 RANGE WILL MOVE IN TONIGHT AS WELL. BY MONDAY MID DAY, THE SURFACE PRESSURE GRADIENT WILL TIGHTEN DUE TO COLD FRONT ADVANCING SOUTH FROM WYOMING. EXPECT SOUTH WINDS OF 25G35KTS BY MONDAY AFTERNOON. && .FIRE WEATHER... ISSUED AT 420 AM CDT SUN MAR 25 2012 WILL NOT GO WITH A FIRE WEATHER WATCH FOR MONDAY AFTERNOON AS MODELS DO NOT HAVE A DRYLINE PUSH UNTIL AFTER 7 PM MONDAY. ELEVATED FIRE CONCERNS ARE POSSIBLE ON TUESDAY AFTERNOON WITH RELATIVE HUMIDITIES FALLING TO AROUND 20 PERCENT FOR MUCH OF WESTERN AND NORTHERN FA FROM MEADE TO DODGE CITY AND LARNED AND NORTHWEST. && .PRELIMINARY POINT TEMPS/POPS... DDC 80 56 80 49 / 0 0 0 10 GCK 81 55 82 46 / 0 0 10 10 EHA 83 54 84 45 / 0 0 10 10 LBL 83 55 82 47 / 0 0 10 10 HYS 79 56 83 50 / 0 0 0 10 P28 81 56 80 57 / 0 0 0 20 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 1 PM CDT /NOON MDT/ TO 9 PM CDT /8 PM MDT/ MONDAY FOR KSZ030-031-043>046-061>066-074>080-084>089. && SHORT TERM...HOVORKA 42 LONG TERM....KRUSE AVIATION...BURKE
Hazardous weather outlook, Mar 25, 4:43 AM CDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 443 AM CDT SUN MAR 25 2012 KSZ030-031-043>046-061>066-074>081-084>090-260945- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 443 AM CDT SUN MAR 25 2012 /343 AM MDT SUN MAR 25 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY IS IN EFFECT FROM 2 AM CDT UNTIL 9 AM CDT NORTHWEST AND WEST OF A LINE FROM STEVENS COUNTY TO FINNEY COUNTY TO TREGO COUNTY. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ELEVATED FIRE DANGER IS POSSIBLE ACROSS FAR WESTERN KANSAS MONDAY AFTERNOON NEAR A DRYLINE ALONG THE COLORADO AND KANSAS BORDER. RELATIVE HUMIDITIES ARE FORECAST TO DROP TO AROUND 20 PERCENT AND SOUTHERLY WINDS INCREASE TO 20 TO 30 MPH. ISOLATED LATE AFTERNOON TO EARLY EVENING THUNDERSTORMS WILL BE POSSIBLE NEAR A DRYLINE MAINLY WEST OF A LINE FROM LAKIN TO HUGOTON. ISOLATED THUNDERSTORMS WILL THEN SHIFT EAST OF THIS AREA MONDAY NIGHT AS A COLD FRONT MOVES ACROSS WESTERN KANSAS. THUNDERSTORM CHANCES INCREASE FIRST ACROSS SOUTH CENTRAL KANSAS WEDNESDAY AND THURSDAY THEN INTO THE REMAINDER OF WESTERN KANSAS THURSDAY NIGHT AND FRIDAY. THIS IS DUE TO A FEW WEAK DISTURBANCES MOVING ACROSS THE CENTRAL PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC HOVORKA 42 KRUSE
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 9:00 PM CDT | Dense Fog Advisory | DDC | Finney, Grant, Hamilton, Kearny, Lane, Morton and 5 more | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.